# SDR SWAA2012061204872

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 78,765 hours, 59,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C263108
- Part serial: BH667
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MID FLAP DAMAGED.  REMOVED AND REPLACED MID FLAP PER MM.
